Quasiconformal mappings that highly distort dimensions of many parallel lines

Balogh, Zoltan; Tyson, Jeremy; Wildrick, Kevin Michael (2017). Quasiconformal mappings that highly distort dimensions of many parallel lines. Annales Academiae scientiarum Fennicae - mathematica, 42(1), pp. 61-72. Suomalainen Tiedeakatemia 10.5186/aasfm.2017.4206

[img]
Preview
Text
vol42pp061-072.pdf - Published Version
Available under License Publisher holds Copyright.

Download (186kB) | Preview

We construct a quasiconformal mapping of Rn, n ≥ 2, that simultaneously distorts the Hausdorff dimension of a nearly maximal collection of parallel lines by a given amount. This answers a question of Balogh, Monti, and Tyson.

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Balogh, Zoltan; Tyson, Jeremy and Wildrick, Kevin Michael

Subjects:

500 Science > 510 Mathematics

ISSN:

1239-629X

Publisher:

Suomalainen Tiedeakatemia

Language:

English

Submitter:

Olivier Bernard Mila

Date Deposited:

17 Apr 2018 10:05

Last Modified:

26 Oct 2019 19:37

Publisher DOI:

10.5186/aasfm.2017.4206

BORIS DOI:

10.7892/boris.109137

URI:

https://boris.unibe.ch/id/eprint/109137

Actions (login required)

Edit item Edit item
Provide Feedback